you can plan to concieve any time but you have to stop warfarin for atleast for the first three months(Ist Trimester)electively whenever you plan, and replace it with Heparin either Unfractionated or Low molecular Weight Heparin
I find this answer helpful
You found this answer helpful
hi warfarin is contraindicated in pregnancy, because it passes the placental barrier and affect child and causes complications. consult your docter to give substitute for worfarin like heparin which is more safe, so consult docter.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Good Day Doctor, My friend has repeated blood clot in her lungs. she experiences dizziness and lightheadedness. She is currently being treated with Coumodin and other other medication. What causes the blood clot in her lungs and what can be done to avoid it in Future? Thank for.
I m currently in the hospital for blood clots. Got admitted yesterday. They told me that I have multiple clots in both lungs. This is my second time having these clots. I had them previously in 2010. Just trying to get 2nd opinions on treatment options and the best medications. Doctors unsure about the true causes. I was in the military in 2010 and had a 15 hour plane ride from Kuwait and I was on birth control for many years(since 1993). The doctors say that could have been the causes. I went from May to August 2010 thinking I had asthma. That was what the military doctors told me. This time, during Thanksgiving holidays, I rode to Texas by car from Atlanta which was about 10-11 hrs. I am 48 yrs old. The Drs are wanting to put in a filter this time but I ve not heard good news about those IVC filters and I ve also saw the law suit commercials on them recently. They say that now I will have to take Blood thinning medication for the rest of my life. They also tell me that there are better and newer meds than Coumadin available now? Does this mean that I have a respiratory condition or disease or what? Pulmonary Hypertension? Does this mean that I will have to be on a special diet while taking these meds? How will this affect my future? If traveling over ? hours or my mode of travel is an issue now, what are your recommendations? Are my lungs scarred/or damaged from having these clots? Any other recommendations, tips, instructions to handing this condition. What type of recovery plan do you recommend once I get discharged?
Hi my sister, 25 years old had medical check up and they found fibroinfiltrate on both upper lung and middle left lung from the xray. My sister currently worked at country with high tb for one year. But she didn t have any symptomps when comeback. She went to doctor, check lab and her sputum, the results was high esr, sputum neg, the others normal. The doctor then diagnosed her as tb. I suggest her to do another xray and the result is clear left lung and suspicious infiltrate on upper right lung. She ask me is this really tb but I don t know. Can you help me?
my 26 year old son had a seizure episode yesterday, was taken to the emergency room. A CAT scan revealed blood clots in his lungs. he is being given lovenox blood thinner injections every 12 hours....what questions should I be asking the doctor this morning
I have an unexplained large bruise on my inner thigh. It has spread to about three inches across since it started as a hard lump about 3 days ago. In color and shape it looks very much like the bruises I got at the sites of the heparin and Lovenox injections I had to take while pregnant. I took those due to miscarriage pattern and the presence of Lupus anticoagulant and MTHFR in my bloodwork. It is purple- black the center lump seems to be smaller but still present and the general bruise does not seem to be improving. It does have some green around the edges as though the periphery is fading. Oh, the center has a distinct red dot-- like a pimple. The new symptom is that my leg is atad sore and seems a little bit like it might be falling asleep. Should I race to the ER or can i wait to show a doc in the morning, I am traveling with my baby and at ahotel in a strange city tonight!
My mom had chest pain last week.Her ECG reports are normal but the doctor injected her heparin sodium.After few days she got her legs swelling(veins are swollen)and and my question is that she may have got chest pain because of gas but doctor injected 1 ml of heparin sodium daily.Is it the right diagnosis?I'm confused.tell me a good solution
Hello, I am 40yr old male, non smoker, 170lbs. I am having a pain in my right leg, high upper center calf on back of leg, right under back of knee. It started an hour into a car ride yesterday. About an hour before the pain started I took about 5...
My name is Ram Krishan Sachdeva (M -65 yrs). On 29th June I visited a Cardiologist with persistent(past 2 days) left leg calf pain (Cramp like). After Clinical investigations and Venous Doppler test it was diagonised as: Unprovoked DVT (Deep Vein Thrombosis) and I was put on Inj. Clexane 0.4 mg for 5 days extended by another 2 days, and Warfarine-3mg/day which was increased to 5mg from 1st July,2011 with regular monitoring of INR till target achieved. INR which was initially 1.25 increased to 2.52 on 5th July. After ECHO/ECG etc tests I was advised to continue Warfarine-5mg and to repeat INR after one month. On 21st (July)morning I started having abdomen pain and subsequently Nausea/ burping & vomitting. I was hospitalised in the evening- Ultrasound showed blockage of Intestine?(Chest X-ray and CTC Scan was also done). Next morning ( 22nd July) since problem was persisting I shifted to a Speciality Hospital in New Delhi(India). Laparoscopy Operation of Intestine had to be postponed for 3 days as the Blood was too thin(INR 5.4 and PTT 54). Laparoscopic Check showed blood/blood Clots all over Intestine which were flushed out. Twice endoscopy/Enteroscopy was carried out. Color Dopler test carried out on 28th July showed no DVT/no clots The Diogonosis was: • Intramural jejunal hematoma(Warfarin induced) with Intestine obstruction, • FUC of doubtful deep vein thrombosis, I am Hypertension and on regular use of Telma-H for past many years T.K.R(Bilateral-both knees) was done two years back. High resolution Duplex scanning of the Veins of left lower limb along with detailed color flow Angio and road mapping was done on 20th august which shows: • Residual Thrombus seen in the Prox.seg. of Lt. Post. Tib Vein • Diameter stenosis:Lt. Post Tib v.-prox.seg.-70% • Venous Blood is high viscous. • Valsalva sign-positive on the left side • Augmentation reaction +ve with bi-directional flow at the Lt. Sapheno-Fem & Lt. Sapheno-Popi.junctions suggestive of Venous Valve insufficiency. • Lt. Long Saph. v. and Lt. Short Saph.v. are Dilated and Varicosed along with branch varicosity • Dia. Of superficial veins: 1. Lt. long Sph.v-SF junction-13mm 2. Lt. long Sph.v-mid. Thigh- 6-5 mms 3. Lt. long Sph.v-mid calf.- 5-4 mms 4. Lt. short Sph.v- 4-5 mms • An incompetent perforator(dia-4mm) seen in Lt. lower mid calf region medially • Odeama of soft tissue and hyperpigmentation of the lower legs I have been advised Actrom 1mg/2mg alternate days and to do PTT after 10 days of use of medicine, Compression Stockings during day time and elevation of legs. Now I seek your opinion/advice. Warfarine was stopped on 21st july itself.